# SDR AALA202402067258

- Difficulty date: February 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB, ON SECOND STIFFENER FROM FRONT SPAR, LOCATED AT STABILIZER STA 92.70, REPLACED RIB PER AARD 51-00-05-1.
